# SDR DL72S970201

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Case
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 43,598 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ON TAKEOFF AT 1,000 FEET, NR 1 ENGINE FIRE LIGHT ILLUMINATED AND FIRE BELL OCCURRED.  ALL ENGINE INDICATIONS ON TAKEOFF AND FIRE LIGHT WERE NORMAL AND APPROX EQUAL.  ALL EMERGENCY CHECK LISTS COMPLETED AND RETURNED TO LAND, ENGINE WAS THEN SHUT DOWN ON FINAL.  J/C MTC IN PROGRESS FOUND HOLE IN COMPRESSOR CASE.  REPLACING NR 1 ENGINE.   ENGINE TOTAL CYCLES, 47,976.
